RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2011, том 7, 001, 13 страниц (Mi sigma559)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Bäcklund Transformations for the Kirchhoff Top

Orlando Ragniscoab, Federico Zulloab

a Dipartimento di Fisica Universitá Roma Tre
b Istituto Nazionale di Fisica Nucleare, Sezione di Roma, I-00146 Roma, Italy

Аннотация: We construct Bäcklund transformations (BTs) for the Kirchhoff top by taking advantage of the common algebraic Poisson structure between this system and the $sl(2)$ trigonometric Gaudin model. Our BTs are integrable maps providing an exact time-discretization of the system, inasmuch as they preserve both its Poisson structure and its invariants. Moreover, in some special cases we are able to show that these maps can be explicitly integrated in terms of the initial conditions and of the “iteration time” $n$. Encouraged by these partial results we make the conjecture that the maps are interpolated by a specific one-parameter family of hamiltonian flows, and present the corresponding solution. We enclose a few pictures where the orbits of the continuous and of the discrete flow are depicted.

Ключевые слова: Kirchhoff equations; Bäcklund transformations; integrable maps; Lax representation

DOI: https://doi.org/10.3842/SIGMA.2011.001

Полный текст: PDF файл (417 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2011/001/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1007.2607
Тип публикации: Статья
MSC: 37J35; 70H06; 70H15
Поступила: 20 июля 2010 г.; в окончательном варианте 14 декабря 2010 г.; опубликована 3 января 2011 г.
Язык публикации: английский

Образец цитирования: Orlando Ragnisco, Federico Zullo, “Bäcklund Transformations for the Kirchhoff Top”, SIGMA, 7 (2011), 001, 13 pp.

Цитирование в формате AMSBIB
\RBibitem{RagZul11}
\by Orlando Ragnisco, Federico Zullo
\paper B\"acklund Transformations for the Kirchhoff Top
\jour SIGMA
\yr 2011
\vol 7
\papernumber 001
\totalpages 13
\mathnet{http://mi.mathnet.ru/sigma559}
\crossref{https://doi.org/10.3842/SIGMA.2011.001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2771093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000285790200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878604355}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma559
  • http://mi.mathnet.ru/rus/sigma/v7/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Zullo F., “Backlund transformations for the elliptic Gaudin model and a Clebsch system”, J Math Phys, 52:7 (2011), 073507  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. О. Раниско, Ф. Зулло, “Квантовые преобразования Беклунда: некоторые идеи и примеры”, ТМФ, 172:2 (2012), 323–336  mathnet  crossref  mathscinet  adsnasa  elib; O. Ragnisco, F. Zullo, “Quantum Bäcklund transformations: Some ideas and examples”, Theoret. and Math. Phys., 172:2 (2012), 1160–1171  crossref  isi  elib
    3. Zullo F., “Backlund Transformations and Hamiltonian Flows”, J. Phys. A-Math. Theor., 46:14 (2013), 145203  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Zhou Ru-Guang, “A Backlund Transformation of the Restricted Mkdv Flow with a Rosochatius Deformation”, Commun. Theor. Phys., 60:3 (2013), 263–265  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Zullo F., “On an Integrable Discretisation of the Ablowitz-Ladik Hierarchy”, J. Math. Phys., 54:5 (2013), 053515  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Zullo F., “a Q-Difference Baxter Operator For the Ablowitz-Ladik Chain”, J. Phys. A-Math. Theor., 48:12 (2015), 125205  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. А. В. Цыганов, “Теорема Абеля и преобразования Бэклунда для уравнений Гамильтона–Якоби”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 261–291  mathnet  crossref  mathscinet  elib; A. V. Tsiganov, “Abel's theorem and Bäcklund transformations for the Hamilton–Jacobi equations”, Proc. Steklov Inst. Math., 295 (2016), 243–273  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:166
    Полный текст:42
    Литература:50

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019